Studies in Applied Mathematics

Cover image for Vol. 137 Issue 1

July 2016

Volume 137, Issue 1

Pages 1–154

Issue edited by: G. Biondini, A.S. Fokas

  1. Issue Information

    1. Top of page
    2. Issue Information
    3. Original Articles
    1. Issue Information-TOC (pages 1–2)

      Version of Record online: 15 JUL 2016 | DOI: 10.1111/sapm.12143

  2. Original Articles

    1. Top of page
    2. Issue Information
    3. Original Articles
    1. Preface: Mark J. Ablowitz, nonlinear waves and integrable systems. Part I (pages 3–9)

      Gino Biondini and Athanassios S. Fokas

      Version of Record online: 15 JUL 2016 | DOI: 10.1111/sapm.12140

    2. You have full text access to this OnlineOpen article

SEARCH

SEARCH BY CITATION